Articles with article keyword: L-functions

Shtukas and the Taylor expansion of $L$-functions

Pages 767-911 by Zhiwei Yun, Wei Zhang | From volume 186-3

Distribution of periodic torus orbits and Duke’s theorem for cubic fields

Pages 815-885 by Manfred Einsiedler, Elon Lindenstrauss, Philippe Michel, Akshay Venkatesh | From volume 173-2

Sparse equidistribution problems, period bounds and subconvexity

Pages 989-1094 by Akshay Venkatesh | From volume 172-2

On the structure of the Selberg class, VII: $1\lt d\lt 2$

Pages 1397-1441 by Jerzy Kaczorowski, Alberto Perelli | From volume 173-3

Weak subconvexity for central values of $L$-functions

Pages 1469-1498 by Kannan Soundararajan | From volume 172-2